MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Missed Dose (2561)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon (b)(4) as a customer complaint (reference (b)(4)), once the report mw5080251 was received from the distributor.According to this report, the defective unit was returned to manufacturer on 09/28/2018, but to date it has not been received in leventon (b)(4).Four (4) units from the same manufacturing lot were retrieved from retained samples and successfully passed flowrate testing.In addition, the batch records of the affected lot number were reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.Therefore, it was not possible to determine the root cause of the defect reported.
 
Event or Problem Description
Grifols dosi-fuser 46 hour pump failed to infuse medication in required time.Contact 5-fu.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key8098894
Report Number9611707-2018-00051
Device Sequence Number14018623
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2020
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number180931L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;